# SDR DL764070394

- Difficulty date: May 3, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 18,432 hours, 5,764 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Hyd Qty Indicato
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 1817 FLT 11 03 MAY - DURING TAXI HAD LEFT HYD QTY FLUCTUATING.  HAD TO RTB TO APPLY MEL.  REMOVED PIN AT D2704-B3 RETERMINATED WIRE.  RECONNECTED PTU SIGNAL WIRE IN P37 PNL TB274 DIODE R397C PER MEL LT HYD QTY CKS NML.  REMOVED MCO AND PLAC.
